# SDR USAA920080849

- Difficulty date: March 31, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N922UW
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 73,347 hours, 32,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N876948
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C4 CHECK - CORROSION ON Z-ANGLE R4 DOOR SILL PLATE MOUNT AT BS 1640.  REPLACED Z-ANGLE MOUNT IAW SRM 51-40-02.
